# SDR YENA201909040512

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 29,766 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 798464
- Condition: Failed
- Location: Cabin
- Part time: 11,022 hours, 3,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. L EMERG BATT REQUIRES REPLACEMENT. R & R LEFT OVER WING EMERGENCY LIGHT BATTERY IAW AMM 33-51-38. OPS CHECK GOOD.
